# SDR UIEA2019091305492

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,147 hours, 18,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS, FOLLOWED QRH. ACCOMPLISHED BITE OF LEFT PACK CONTROLLER AND FAULTED RAM AIR OUTLET ACTUATOR. RESET CONTROLLER AND ACCOMPLISHED LT PACK COOLING TEST. OPS CHECK OK AS PER AMM 21-51-06.
